# SDR MYWA100083

- Difficulty date: May 31, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 26,425 hours, 9,321 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control System
- Condition: Inoperative
- Location: Auto Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AUTO TEMP CONTROL DOES NOT OPERATE.
